# SDR SWAA032162

- Difficulty date: September 27, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 41,091 hours, 37,753 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FLOORBEAM CORRODED AT BS 792, LBL 8.  REPAIRED FLOORBEAM PER SWA EA.
